# SDR SWIA201127479

- Difficulty date: August 28, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 25,085 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 LBL 18.0 VERTICAL POST OUTBOARD AFT RADIUS CRACKED.  (C-CHECK)  REPLACE VERTICAL POST PER SRM.
